Skip to Main content Skip to Navigation
Journal articles

Sums of even powers in Archimedean rings

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01893284
Contributor : Jean-Philippe Monnier <>
Submitted on : Thursday, October 11, 2018 - 11:39:37 AM
Last modification on : Monday, March 9, 2020 - 6:16:04 PM

Links full text

Identifiers

Citation

Jean-Philippe Monnier, Ronan Quarez. Sums of even powers in Archimedean rings. Mathematische Zeitschrift, Springer, 2002, 239 (3), pp.563 - 577. ⟨10.1007/s002090100324⟩. ⟨hal-01893284⟩

Share

Metrics

Record views

76